MathSciNet Relay Station
MathSciNet bibliographic data
MR823115 (87j:35112) 35J25
Lieberman, Gary M. Intermediate Schauder estimates for oblique derivative problems. Arch. Rational Mech. Anal. 93 (1986), no. 2, 129–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement